# SDR MZZA99212

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTIN ON AIRCRAFT AT AIR ASIA, A 7 INCH BY 3 INCH AREA BULGE WAS FOUND ON UPPER RUDDER SKIN AT FIN STATION 270.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 55-40-02, 55-20-03.  (M)
